MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Codes Failure to Capture (1081); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an elective device exchange procedure, extracardiac muscle stimulation was observed.Because of this, the device was repositioned in the pocket, which resolved the muscle stimulation.The procedure was completed without further complication.The following day, a loss of capture was observed on the device.Upon investigation, the capture threshold returned to normal when the device was pocket was manually pressed.The physician elected to explant and replace the device.The patient was in stable condition.
 
Additional Manufacturer Narrative
Reported event of muscle stimulation or failure to capture were not confirmed.The device was received from the field with battery voltage above elective replacement indicator level.Analysis performed, including output verification as well as inspection of header and connectors indicated normal device characteristics without any anomalies that can contribute to reported event.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18057231
Report Number2017865-2023-51496
Device Sequence Number17660847
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number2525T
Device Lot NumberP000174939
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown